# SDR DALA1013890995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR 2 CARGO COMPT AIRFRAME 769-B/H WALL LT 28 LONGERON INTERCOSTAL CORROSION AROUND FASTENER TO SURFACE.   CORROSION HAD 100 PERCENT MAT LOSS R & R INTERCOSTAL.
